MAUDE Adverse Event Report: ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE

ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE
Model Number SGC0301
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ functional mitral regurgitation (mr) and enlarged atrium for a mitraclip procedure.During the procedure, the steerable guide catheter(sgc) was advanced into left atrium.Additional aspiration was needed outside the instruction for use(ifu) after a hole was noted in the hemostatic valve, which resulted in air ingress into the anatomy.The sgc was subsequently replaced with a new device to complete the procedure.Post-procedure, mr was reduced to grade 1+.There was no clinically significant delay or adverse effect on the patient.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.All available information was investigated and based on the information provided by the account and without the device to analyze, a cause for the reported material split, cut or torn (hole/damaged) hemostasis valve resulting in leak cannot be determined.Unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device analysis confirmed the reported leak/splash and torn silicone valve inside the sgc hemostasis valve.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.All available information was investigated, and the reported leak appears to be related to the tear in the silicone valve of the sgc hemostasis valve; however, how the silicone valve got torn cannot be determined.Unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24162713
Report Number2135147-2026-00397
Device Sequence Number21114434
Product Code DRA
UDI-Device Identifier08717648216824
UDI-Public(01)08717648216824(17)260527(10)50527R2035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model NumberSGC0301
Device Catalogue NumberSGC0301
Device Lot Number50527R2035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown